Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 196385, 12 pages
Research Article

Conformal Mappings in Relativistic Astrophysics

Astrophysics and Cosmology Research Unit, School of Mathematics, University of KwaZulu-Natal, Private Bag X54001, Durban 4000, South Africa

Received 1 March 2013; Accepted 10 June 2013

Academic Editor: Md Sazzad Chowdhury

Copyright © 2013 S. Hansraj et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Hansraj, K. S. Govinder, and N. Mewalal, “Conformal Mappings in Relativistic Astrophysics,” Journal of Applied Mathematics, vol. 2013, Article ID 196385, 12 pages, 2013.